Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Worsening glute pain 4 weeks post microdiscectomy

Hi everyone!

I am coming up to 4 weeks post microdiscectomy for a very large herniated disc.
I started to get foot pain ( bad but not like pre op) and glute pain 1 week post op and my Surgeon put me on steroid injections for 7 days then a further 6 days alternating.
My foot pain has got better with only occasional flare ups but the glute pain seemed to remain, easing if I took ibuprofen.
 I have been walking about 4-6 km a day this week pushing my sons pram and have had a few days where I layed down maybe twice a day for a short spell,
 Yesterday night i was due my last injection before going on to only anti inflammatories  but my OH was late back from work so we decided to do the shot today.
I woke up with extreme pain in my glute like a pulled muscle and when I walked I got shooting pain down my leg. I kept moving and it seemed to ease a bit. I then layed down thinking I'd been over doing it and when i got back up again these horrible shooting sciatic pains down my leg and awful glute pain.
My husband did the last injection following this and I've been laying down ever since. The glute pain is there when laying down but not intense but when I get up it returns and I'm getting these shooting pains?
Could this be a reherniation? I'm panicking that the steroid shots have just been masking a reherniation pain? I'm also worried as this was my last injection.
Has anyone experienced anything similar or have any insight at all? I will of course contact my surgeons office tomorrow.
Many thanks 
advertisement
Sign In or Register to comment.